Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 31, Issue 10, Pages 619-626

Some type of rotational scheme

1Faculty of Science, Ain Shams University, Cairo, Egypt
2Faculty of Science, Helwan University, Cairo, Egypt

Received 10 January 2000; Revised 27 December 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The aim of this paper is to construct a rotational product scheme in the product of Banach spaces with rotational schemes. Besides we give an equivalent definition of the generalized Kolmogorov diameters suggested by Aksoy and Nakamura in 1986, and give the generalized Kolmogorov diameters of the product (inDi) of bounded subsets Di in the product of Banach spaces having schemes in terms of the generalized diameters of Di.